# SDR DL72S992258

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 14 SPOILER MOUNT BOX IS LOOSE AT LOWER ATTACH BOLTS.  REPAIRED PER MM 57-42-0 PG 804.
